Comparability of partial differential operators and manifold linearity
Al-Momani Raid
Filomat, 2006 20(2):1-12
Details  Full text ( 175 KB)  DOI:10.2298/FIL0602001A
A weak form of some types of continuous multifunctions
Ekici Erdal, Park Jin Han
Filomat, 2006 20(2):13-32
Details  Cross Ref cited by(1)  Full text ( 208 KB)  DOI:10.2298/FIL0602032E
Totally umbilical semi-invariant submanifolds of a nearly cosymplectic manifold
Khan M. A., Khan M. Z.
Filomat, 2006 20(2):33-38
Details  Cross Ref cited by(1)  Full text ( 125 KB)  DOI:10.2298/FIL0602038K
The strengthened Hardy inequalities and their new generalizations
Sever Silvestru Dragomir, Young-Ho Kim
Filomat, 2006 20(2):39-49
Details  Full text ( 166 KB)  DOI:10.2298/FIL0602049S
The triangle inequality in C*algebras
Harte Robin
Filomat, 2006 20(2):51-53
Details  Cross Ref cited by(3)  Full text ( 106 KB)  DOI:10.2298/FIL0602053H
Invariant approximations for noncommuting generalized (i,j)-nonexpansive mappings in q-normed spaces
Kumar Nashine Hemant
Filomat, 2006 20(2):55-65
Details  Full text ( 156 KB)  DOI:10.2298/FIL0602065K
On a generalization of normal, almost normal and mildly normal spaces II
Ekici Erdal, Noiri Takashi
Filomat, 2006 20(2):67-80
Details  Cross Ref cited by(1)  Full text ( 158 KB)  DOI:10.2298/FIL0602080E
Generalization of two asymptotically statistical equivalent theorems
Savaş Ekrem, Patterson Richard F.
Filomat, 2006 20(2):81-86
Details  Cross Ref cited by(1)  Full text ( 147 KB)  DOI:10.2298/FIL0602086S
The numerical stability of the improved Gargantini method
Petković S. Miodrag, Milošević M. Dušan
Filomat, 2006 20(2):87-99
Details  Full text ( 179 KB)  DOI:10.2298/FIL0602099P
A Littlewood-Paley type inequality for harmonic functions in the unit ball of Rⁿ
Đordjević Olivera
Filomat, 2006 20(2):101-105
Details  Full text ( 165 KB)  DOI:10.2298/FIL0602105D
Common fixed point theorem for four mappings in non-Archimedean PM-spaces
Rao K.P.R., Ramudu E.T.
Filomat, 2006 20(2):107-113
Details  Cross Ref cited by(2)  Full text ( 120 KB)  DOI:10.2298/FIL0602113R
Application of convolution and Dziok-Srivastava linear operators on analytic and p-valent functions
Najafzadeh Sh., Kulkarni S. R., Kalaj D.
Filomat, 2006 20(2):115-124
Details  Full text ( 152 KB)  DOI:10.2298/FIL0602124N